# SDR DHL2002742002

- Difficulty date: May 7, 2002
- Submitted: May 7, 2002
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT OVER FORWARD ENTRY DOOR WILL NOT ILLUMINATE.  RERACKED EMERGENCY EXIT LIGHT OVER FORWARD ENTRY DOOR IAW B-M/M 33-50-101.  OPS CHECK GOOD.
